# SDR KBM2005F00123

- Difficulty date: June 12, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6899253
- Part serial: T101795
- Condition: Leaking
- Location: Fuel System
- Part time: 3,663 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL PUMP, UNIT LEAKING AT VENT SEAL.  REMOVED AND REPLACED.  (K)
